# SDR AALA202508297678

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 24,972 hours, 9,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT AT 2R DOES NOT TEST (RED FLASH WHEN BUTTON PRESSED) AND DOES NOT TURN ON WHEN REMOVED FROMVHOLDER. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
